# SDR SIMA200220511

- Difficulty date: July 22, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 65 SHEAR TIE CORRODED.  REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT SPLICE.  REPAIR DONE IAW SRM.
